# SDR IPXA2016030300297

- Difficulty date: February 25, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 31,175 hours, 17,549 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N548726
- Condition: Delaminated
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG3, MCD FLOOR PANEL 232XWF DAMAGED. FABRICATED A NEW FLOOR PANEL IAW SREO 5320-9692-H.
